# SDR SIMA20140214009

- Difficulty date: February 14, 2014
- Submitted: March 25, 2014
- Operation: Air carrier
- Aircraft: N643AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145200
- Aircraft time: 35,066 hours, 31,022 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Contact
- Part number: 66367
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIPS NR 5 & NR 6 ARE INOPERATIVE.  R & R THE CONNECTOR CONTACTS TO SPLICE OF EMERGENCY LIGHT STRIPS NR 5 & NR 6 IAW SWPM 20-50-01.  STRIPS NR 5 & NR 6 CHECKED GOOD IAW AMM 33-50-00.
